Pregnancy or Side Effect?

Patient

Q: I had sex with a girl after 7 days of her period which started on the 15th of December. She took Unwanted 72 after 48 hours but now her started having her periods on the 31st of December. How is this possible? Can she menstruate two times in a month? Or is this a side-effect of the Emergency Pill? Or is it a sign of pregnancy?

Doctor

A:   Hi, From your query it looks apparent that the girl is having intermittent bleeding because of emergency pill. As she has taken the pill within 48 hours there should be no reason to worry about a possible pregnancy, it could only be a side effect of the emergency pill.
Hope that answers your query.
Have a good day.

Related Q&A

Q: Is it possible for me to be pregnant? Are these signs? Is it too early to tell? I had unprotected sex on 12/16/16, an...

Q: I had my period from 12- 18 and realised drops of blood from 18-25.had sex on 5-10 but he produced outside .i feel bl...

Q: Hello, I took the morning after pill (19th November) whilst I was at the end of my first period and within two weeks ...

Q: Hi I had unprotected sex on my ovulation day or at least around that time. But I still had my period thirteen days a...

Q: On the poor advice from someone at Planned Parenthood (who I think was a volunteer and not a professional), about a w...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews